# SDR COE2003F00004

- Difficulty date: December 3, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N702FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10350
- Engine: Rroyce DART532*
- Propeller: Rotol R1934304
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 8480180001
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, HAD TO RECYCLE LANDING GEAR C/B TO GET THE LANDING GEAR TO RETRACT (ALL GEAR).  MAINTENANCE REPLACED PIN CONNECTING LANDING GEAR LOCK SOLENOID TO LOCKING PAWL.  PERFORMED GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
